# SDR IPXA2021072472011

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 23,583 hours, 14,813 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: False Indication
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** DIVERSION ** EMERGENCY DECLARED - EVACUTED BY SLIDE AND O2 MASK USED, EVAUATED WITHOUT INJURY **MAIN DECK CARGO SMOKE INDICATION.R&RD MAIN DECK CARGO SMOKE DETECTION CONTROL UNIT 50 WU2 REF MM 26-19-34 OPS OK
